# SDR DALA201805183442

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 67,913 hours, 26,693 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO THE CREW REPORTED DURING CLIMB, THERE WAS A HAZE AND ODOR IN THE COCKPIT WITH AN ASSOCIATED EQUIPMENT COOLING FAN OVERHEAT WARNING.    REPLACED A SEIZED LEFT ACM.   REPLACED LT LOW LIMIT VALVE AND REHEATER AS PRECAUTION.  PERFORMED WATER SPRAY NOZZLE CHECK FOR LT PACK, CHECKED GOOD.  INSP 2.5 BLEED RING FOR OIL LEAKS, NONE NOTED. PERFORMED SINGLE PACK CONFIDENCE CHECK, ALL WITHIN LIMITS. REPLACED RT TEMP CONTROL VALVE DUE FAULT, LOG 4387226.
